# SDR SWIA20230404

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 47,404 hours, 31,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1115011 : LEFT WINDSHIELD WAS ARCING ON FINAL APPROACH.  TURNED WSHLD HEAT OFF AND COMPLIED WITH QRH PROCEDURE BEFORE LANDING WITHOUT ISSUE.  THERE IS A LONG SOLID CRACK WITH BURN DAMAGE FROM THE TOP THROUGH THE MIDDLE OF THE WINDSHIELD (FLIGHT 3097 FILED CLOSED)REMOVED AND REPLACED LH WINDSHIELD ASSEMBLY WITH A SERVICEABLE UNIT IN REF TO AMM 56-11-01. WINDSHILED HEAT OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED DURING PRESSURIZATION.
